# SDR HALA2019042500201

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 1,698 hours, 331 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - VENT SKIN VALVE FAULT. // FOUND MAIN SKIN AIR OUTLET VALVE IN PARTIALLY OPEN POSITION, MANUALLY OPENED VALVE TO FULL OPEN. ACCOMPLISHED AEVC TEST TWICE, BOTH PASSED. VALVE OPS OK.
